An admissible estimator for the <i>r</i> th power of a bounded scale-parameter in a subclass of the exponential family under entropy loss function

  • S. Alikhani Yazd Univ., Iran
  • E. Mahmoudi Yazd Univ., Iran
  • H. Torabi Yazd Univ., Iran

Abstract

We consider an admissible estimator for the rth power of a scale parameter that is lower or upper bounded in a subclass of the scale-parameter exponential family under entropy loss function. An admissible estimator of a bounded parameter in the family of transformed chi-square distributions is also given.
Published
25.08.2012
How to Cite
AlikhaniS., MahmoudiE., and TorabiH. “An Admissible Estimator for the <i>r</i&gt; Th Power of a Bounded Scale-Parameter in a Subclass of the Exponential Family under Entropy Loss Function”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1138-47, http://umj.imath.kiev.ua/index.php/umj/article/view/2647.
Section
Short communications